MathSciNet Relay Station
MathSciNet bibliographic data
MR619908 65L20
Grigorieff, R. D.; Schroll, J. Über $A(\alpha )$-stabile Verfahren hoher Konsistenzordnung. (German) [On $A(\alpha )$-stable methods with high order of consistency] Computing 20 (1978), no. 4, 343–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement